# SDR CA081202002

- Difficulty date: November 29, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 30,100 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: C247360011
- Condition: Malfunctioned
- Location: Nlg
- Part time: 33,128 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NW STEERING SWING TO THE LT DURING TO ROLL AT APPROX 100 KTS. NEEDED FULL RUDDER AND RT BRAKE TO MAINTAIN CENTERLINE. STEERING CONTROL UNIT 6GC REPLACED IAW MM S/N H0714.
